Help make Alexa smarter on Alexa Answers. Sign in with Amazon

Miscellaneous

Why is infant motrin concentrated?

1 Answer

Babies may not be able to swallow a large amount of medicine. So, ibuprofen for infants is more concentrated than ibuprofen for children. Ibuprofen for children contains 100 mg per 5 mL (20 mg per mL).

{{ relativeTimeResolver(1665293226413) }}

LIVE
Points points 19
Rating

Similar Questions
Miscellaneous 1 Answer
Miscellaneous 1 Answer
Miscellaneous 1 Answer
Miscellaneous 1 Answer
Miscellaneous 3 Answers
Miscellaneous 18 Answers
Join Alexa Answers

Help make Alexa smarter and share your knowledge with the world

LEARN MORE
Miscellaneous 1 Answer
Miscellaneous 1 Answer
Miscellaneous 1 Answer
Miscellaneous 2 Answers
Miscellaneous 1 Answer

Join Alexa Answers

Help make Alexa smarter and share your knowledge with the world

LEARN MORE